Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FREDHOLM EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1282

  • Page / 52

Export

Selection :

  • and

CALCUL DU SPECTRE DE L'EQUATION INTEGRALE DU TRANSFERT RADIATIF. II. COUCHE PLANE D'EPAISSEUR OPTIQUE FINIENAGIRNER DI.1979; ASTROFIZIKA; SUN; DA. 1979; VOL. 15; NO 3; PP. 485-495; ABS. ENG; BIBL. 16 REF.Article

A UNIFIED FORMULATION OF THE COHERENT APODISATION PROBLEMSETHURAMAN J; SIROHI RS.1979; OPT. COMMUNIC.; NLD; DA. 1979; VOL. 28; NO 1; PP. 11-13; BIBL. 11 REF.Article

THE EFFECT OF A PENNY-SHAPED CRACK IN A SEMI-INFINITE CYLINDER.ALOKNATH CHAKRABARTI.1977; J. INDIA INST. SCI.; INDIA; DA. 1977; VOL. 59; NO 11; PP. 385-395; BIBL. 12 REF.Article

AN ELECTROMAGNETIC BOUNDARY VALUE PROBLEM FOR A RADIATING DIELECTRIC CYLINDER WITH REFLECTORS AT BOTH ENDS.VLASOV AG; SKLYAROV OP.1977; RADIO ENGNG ELECTRON. PHYS.; U.S.A.; DA. 1977; VOL. 22; NO 1; PP. 17-23; BIBL. 9 REF.Article

ANALYSIS OF CRACKED DISK SPECIMENSYAREMA SY.1979; ENG. FRACT. MECH.; ISSN 0013-7944; USA; DA. 1979; VOL. 12; NO 3; PP. 365-375; BIBL. 37 REF.Article

SOLUTION DU PROBLEME D'UNE FISSURE SPHERIQUE DANS UN ESPACE ELASTIQUEZYUZYIN VO; SMIRNOV SO.1977; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1977; NO 5; PP. 427-430; ABS. ANGL.; BIBL. 6 REF.Article

THE ROLE OF THE ADHESIVE LAYER IN A DOUBLE CANTILEVER JOINT.FARHAD F; MUKI R; WESTMANN RA et al.1977; INTERNATION. J. SOLIDS STRUCT.; G.B.; DA. 1977; VOL. 13; NO 6; PP. 561-570; BIBL. 8 REF.Article

A THREE-DIMENSIONAL RECTANGULAR CRACK SUBJECTED TO SHEAR LOADINGKASSIR MK.1982; INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES; ISSN 0020-7683; USA; DA. 1982; VOL. 18; NO 12; PP. 1075-1082; BIBL. 5 REF.Article

LINEAR FREDHOLM INTEGRAL EQUATIONS FOR RADIATIVE TRANSFER PROBLEMS IN FINITE PLANE PARALLEL MEDIA. I. IMBEDDING IN AN INFINITE MEDIUMDOMKE H.1978; ASTR. NACHR.; DDR; DA. 1978; VOL. 299; NO 2; PP. 87-93; ABS. GER; BIBL. 14 REF.Article

LINEAR FREDHOLM INTEGRAL EQUATIONS FOR RADIATIVE TRANSFER PROBLEMS IN FINITE PLANE PARALLEL MEDIA. II. IMBEDDING IN A SEMI-INFINITE MEDIUMDOMKE H.1978; ASTR. NACHR.; DDR; DA. 1978; VOL. 299; NO 2; PP. 95-102; ABS. GER; BIBL. 12 REF.Article

PROBLEME PERIODIQUE DE CONTACT POUR UNE CLASSE DE CORPS ELASTIQUES LINEAIREMENT DEFORMABLES.FOMIN VM.1978; PRIKL. MEKH.; UKR; DA. 1978; VOL. 14; NO 7; PP. 116-120; BIBL. 6 REF.Article

NUMERICAL SOLUTION OF FREDHOLM INTEGRAL EQUATIONS WITH A LOGARITHMIC SINGULARITY.SASTRY SS.1976; INTERNATION. J. NUMER. METHODS ENGNG; G.B.; DA. 1976; VOL. 10; NO 5; PP. 1202-1207; BIBL. 9 REF.Article

Sur le problème de Dirichlet dans la déformation plane = On the Dirichlet problem for plane strainCONSTANDA, C.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 316, Num 10, pp 1107-1109, issn 0764-4442Article

UN PROBLEME GENERAL DE MOUVEMENT DANS LES MILIEUX POREUX HOMOGENES PAR PORTIONS EN PRESENCE DES CAVITESGOGONEA S.1982; REV. ROUM. SCI. TECH., SER. MEC. APPL.; ISSN 0035-4074; ROM; DA. 1982; VOL. 27; NO 4; PP. 467-486; BIBL. 5 REF.Article

PROBLEME ELASTIQUE A SYMETRIE AXIALE POUR UN DEMI-ESPACE A INCLUSION MINCEPANASYUK VV; SILOVANYUK VP; STADNIK MM et al.1982; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1982; NO 2; PP. 65-69; BIBL. 4 REF.Article

IMPROVING THE CONVERGENCE OF SOLUTIONS TO THE FREDHOLM INTEGRAL EQUATION OF THE FIRST KINDBARNHILL MV III; RUSS C.1980; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1980; VOL. 37; NO 2; PP. 268-273; BIBL. 4 REF.Article

A NEW CLASS OF HYPERGEOMETRIC INTEGRAL EQUATIONSPRABHAKAR TR; KASHYAP NK.1980; INDIAN J. PURE APPL. MATH.; IND; DA. 1980; VOL. 11; NO 1; PP. 92-97; BIBL. 12 REF.Article

FINITE-ELEMENT SOLUTION OF THE FREDHOLM INTEGRAL EQUATION WITH WEAK SINGULARITYDANG DQ; NORRIE DH.1979; J. APPL. MECH.; USA; DA. 1979; VOL. 46; NO 2; PP. 473-475; BIBL. 7 REF.Article

PROBLEME PLAN DE LA THEORIE DE L'ELASTICITE DANS UN DOMAINE MULTICONNEXEKALANDIYA AI.1979; PRIKL. MAT. MEKH.; SUN; DA. 1979; VOL. 43; NO 5; PP. 846-858; BIBL. 10 REF.Article

A COLLOCATION METHOD FOR FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND.HOUSTIS EN; PAPATHEODOROU TS.1978; MATH. OF COMPUT.; U.S.A.; DA. 1978; VOL. 32; NO 141; PP. 159-173; BIBL. 13 REF.Article

THE NUMERICAL SOLUTION OF FREDHOLM INTEGRAL EQUATIONS WITH RAPIDLY VARYING KERNELS.BOLAND WR; HAYMOND RE.1977; APPL. MATH. COMPUT.; U.S.A.; DA. 1977; VOL. 3; NO 1; PP. 25-38; BIBL. 6 REF.Article

PROBLEME PLAN DE LA THEORIE DE L'ELASTICITE POUR UN DOMAINE COMPOSE DE DEUX LUNULESARUTYUNYAN LA.1976; IZVEST. AKAD. NAUK ARM. S.S.R., MEKH.; S.S.S.R.; DA. 1976; VOL. 29; NO 1; PP. 51-66; ABS. ARM. ANGL.; BIBL. 10 REF.Article

NUMERICAL SOLUTION OF NON-SINGULAR FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND.SASTRY SS.1975; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1975; VOL. 6; NO 7; PP. 773-783; BIBL. 15 REF.Article

ASYMPTOTIC ANALYSIS OF THE COOKE-NOBLE INTEGRAL EQUATIONROSE LRF.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 92; NO 2; PP. 293-306; BIBL. 16 REF.Article

ITERATIVE SOLUTION OF HOMOGENEOUS INTEGRAL EQUATIONSADHIKARI SK.1981; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1981; VOL. 43; NO 1; PP. 189-193; BIBL. 3 REF.Article

  • Page / 52